# SDR R61A2022072500459

- Difficulty date: July 18, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N435YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000423
- Aircraft time: 19,636 hours, 13,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 1204
- Condition: Inoperative
- Location: Zone 100
- Part time: 34,831 hours, 24,736 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY LIGHT IS INOP. EMERGENCY LIGHT BATTERY FAULT MESSAGE ALSO COMES UP ON EICAS MOMENTARILY. R&R EMERGENCY LIGHT POWER UNIT #1.
